A Volterra equation with square integrable solution
نویسندگان
چکیده
منابع مشابه
A modified homotopy perturbation method to periodic solution of a coupled integrable dispersionless equation
In this paper, a reliable approach is introduced to approximate periodic solutions of a system of coupled integrable dispersionless. The system is firstly, transformed into an ordinary differential equation by wave transformation. The solution of ODE is obtained by the homotopy perturbation method. To show the periodic behavior of the solution, a modification based on the Laplace transforms and...
متن کاملOn a nonlinear integrable difference equation on the square
We present a nonlinear partial difference equation defined on a square which is obtained by combining the Miura transformations between the Volterra and the modified Volterra differential-difference equations. This equation is not symmetric with respect to the exchange of the two discrete variables. Its integrability is proved by constructing its Lax pair. The uncovery of new nonlinear integrab...
متن کاملThe least-square bisymmetric solution to a quaternion matrix equation with applications
In this paper, we derive the necessary and sufficient conditions for the quaternion matrix equation XA=B to have the least-square bisymmetric solution and give the expression of such solution when the solvability conditions are met. Futhermore, we consider the maximal and minimal inertias of the least-square bisymmetric solution to this equation. As applications, we derive sufficient and necess...
متن کاملApproximate Solution of Volterra-Fredholm Integral Equation with Hilbert Kernel
M. A. Abdou, Khamis I. Mohamed and A. S. Ismail, On the numerical solutions of Fredholm-Volterra integral equation, Appl. Math. Comp. 146, 713-728, (2003). M. A. Abdou, Khamis I. Mohamed and A. S. Ismail, Toeplitz Matrix and product Nystrom methods for solving the singular integral equation, Le Matematiche LVII-Fasc. I, 21-37, (2002). H. Brunner, On the numerical solution of nonlinear VolterraF...
متن کاملResearch Article Mean Square Summability of Solution of Stochastic Difference Second-Kind Volterra Equation with Small Nonlinearity
Difference equations with continuous time are popular enough with researches [1–8]. Volterra equations are undoubtedly also very important for both theory and applications [3, 8–12]. Sufficient conditions for mean square summability of solutions of linear stochastic difference second-kind Volterra equations were obtained by authors in [10] (for difference equations with discrete time) and [8] (...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Proceedings of the American Mathematical Society
سال: 1980
ISSN: 0002-9939
DOI: 10.1090/s0002-9939-1980-0550496-7